# SDR USAABA02020

- Difficulty date: September 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU AT L2 DOOR FAILED THE BATTERY TEST.  MAINTENANCE REPLACED THE EPSU BATTERY.
